# SDR YENA2024092401301

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 37,435 hours, 11,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#8360, AUA-FLL. 'STRONG FUMES ODOR IN ENTIRE AIRCRAFT MORE PREVALENT IN THE AFT CABIN. FLIGHT ATTENDANT NOTICED THE SMELL IN FLIGHT AFTER TOP OF DESCENT SMELLED SIMILAR TO DIRTY SOCK FUME ODOR ( PACKS ); REF DEFECT NO. 4125839-2 (COMPLIED WITH INFORMATION NOTICE 2017-TO15, SECTION B2. IDENTIFIED ODOR AS TYPE 1 APU & LEVEL BA DECONTAM OF ECS WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE.). INFO NOTICE 2017-T015, SECTION B2 ACCOMPLISHED A/C OK FOR SERVICE AT THIS TIME. MDDR CLEARED MX-4 UPDATED. MCC NOTIFIED.'
